# SDR AALA202505298680

- Difficulty date: May 25, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 77,038 hours, 29,904 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 759D000002
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ICT DUE TO THE FLIGHT CREW REPORTING AN AIR PACK 1+2 FAULT ECAM MESSAGE WHICH PROGRESSED INTO MASTER WARNING AND AN EMERGENCY DESCENT.  CABIN PRESSURE EXCEEDED 10K AND CONTINUED TO CLIMB, THE FLIGHT CREW DONNED O2 MASKS AND DIVERTED INTO ICT. THE AIRCRAFT LANDED SAFELY AT ICT WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED THE FLOW CONTROL VALVE FOR #2 PACK PER AMM 21-51-51, REPLACED PACK CONTROLLERS FOR #1 PACK (AALA202505298680) AND #2 PACK (AALA202505296248) PER AMM 21-61-34. MAINTENANCE ALSO REPLACED THE #2 PACK COMPRESSOR OUTLET TEMPERATURE SENSOR 32HH PER AMM 21-61-41. (AALA202505291134) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
